# SDR C2XA04CL024

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LAMP FOR THE EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD.
